MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 6MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035476200
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the ica (internal carotid artery) procedure, the coil (subject device) detached prematurely in the microcatheter shaft.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
D4 expiration date - added d9 returned to manufacturer on - updated d9 product available to stryker ¿ updated d4 gtin - updated h3 device evaluated by mfg ¿updated h4 manufacturing date ¿ added due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was returned, and the lot number was confirmed with the packaging returned with the device.During visual inspection, the device was returned without the transport hoop.The coil delivery wire was seen to be kinked/bent.The main coil was found to be detached/separated from the delivery wire.The main coil was not returned.Functional testing was not completed due to device condition.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint was confirmed based on analysis.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that the main coil detached prematurely inside the microcatheter.Additional information received indicates that the device was in good condition prior to use.The device was returned for analysis, and it was noted that the coil had separated at the detachment zone (dz).It is likely that the coil separated due to a physical break at the dz.Additional information indicates that the coil was advanced through the microcatheter with excessive force which may have contributed to the reported separation.An assignable cause of procedural factors will be assigned to the as reported and as analyzed event of main coil prematurely detached/separated during use as the issue is associated with a product that meets stryker design and manufacture specifications and was used in accordance with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.An assignable cause of handling damage will be assigned to the analyzed event of coil delivery wire kinked/bent as the issue is due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.
 
Event or Problem Description

Brand Name
TARGET 360 SOFT 6MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20352865
Report Number3008881809-2024-00455
Device Sequence Number8000050
Product Code HCG
UDI-Device Identifier04546540676542
UDI-Public(01)04546540676542(17)270218(10)24791436
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K112385
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0035476200
Device Lot Number24791436
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/14/2024
Supplement Date Received by Manufacturer10/31/2024
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON-10 MICROCATHETER (MEDTRONIC).
Patient SexUnknown
Patient RaceAsian